MAUDE Adverse Event Report: SYNTHES GMBH RFNA / 12MM / 200MM STANDARD BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA / 12MM / 200MM STANDARD BEND / STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.233.220S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study id: (b)(6).Subject id: (b)(6).Clinical adverse event received for non-union.Device relatedness: possible.Procedure relatedness: probable.Date of event: no information provided.Date of implant: (b)(6) 2024.Date of revision: (b)(6) 2024.Device location: right.Treatment/impact: surgical intervention at the fracture site.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected: b3 and h6 (health effect - impact code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: treatment/impact: revision, involving adjustment, modification, removal or replacement of any registry nail system components, reoperation involving adjunctive implants, e.G.Non-registry component such as plate, blocking screw or cable, treatment of nonunion with compression plating and local bone autograft, removal of deep implants (screws in previously placed nail).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for non-union.Device and procedure(relatedness).Device related: possible.Procedure related: probable.Date of event: 09 apr 2025.Date of implant: (b)(6) 2024.Date of revision: (b)(6) 2025.Device location: right.Treatment/impact: resulted in a medical or surgical intervention to prevent life-threatening illness or injury or permanent impairment to a body structure or body function, surgical intervention at the fracture site (revision, involving adjustment, modification, removal or replacement of any registry nail system components, reoperation involving adjunctive implants, e.G.Non-registry component such as plate, blocking screw or cable), treatment of nonunion with compression plating and local bone autograft, removal of deep implants (screws in previously placed nail).

Brand Name
RFNA / 12MM / 200MM STANDARD BEND / STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key21986904
Report Number8030965-2025-04672
Device Sequence Number4311306
Product Code HSB
UDI-Device Identifier10886982290816
UDI-Public(01)10886982290816
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.233.220S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/19/2025
06/11/2025
09/11/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/20/2025
06/17/2025
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: TRAUMA.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.; UNK - SCREWS: LOCKING.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic